# SDR ASOA2012120402598

- Difficulty date: November 9, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE CHANNEL CORRODED AT BS 559.00 BETWEEN RBL 9 AND LBL 9.  BLENDED NUTPLATE CHANNEL IAW SRM 51-21-06.  AREAS BLENDED IN COMPLIANCE WITH REO 601R-53-51-203.
